Author Topic: Need Advice from those in the Know..  (Read 1439 times)

Offline txdad1974

  • Member
  • *
  • Posts: 1
Hi--I am 34 year old male, 6'3, 238lbs. I had Gynecomastia while in my mid 20's, but it went away around 25. It came back when I was 30. I was involved in a bad car accident in 2004 and have been on methodone for pain for 3 years now--I just recently (first of January) stopped taking it and am now drug free. The Methodone did cause some weight gain--I would say I gained 20lbs while on it--my normal weight is around 215. I know Opioid meds can cause Gyne, but since I am off the Methodone now, I was expecting my breast to go down in size. Since getting off the methodone, I still have fatigue and some days no "pep".. I have considered several ideals to what the problem is--1. My weight--I need to lose the 20lbs. 2. Hypogonadism or Hyperthroidism. 3. Testosterone deficiency.
Any help would be appreciated--I have never went to a doctor over my gynecomastia--but have been thinking seriously--at bare minimum to get some blood test to see if there is a hormone/testosterone problem. Thanks!

Linkback: https://www.gynecomastia.org/forum/index.php?topic=16824.0

Offline Paa_Paw

  • Senior Moderator
  • Senior Member
  • *****
  • Posts: 4776
Many different drugs can cause Gynecomastia. Look for a post from Dr. Bermant; he has a hyperlink in the footing that will take you to his site. Among the other things you will find there is a list of possible causes of Gynecomastia.

Grandpa Dan


 

SMFPacks CMS 1.0.3 © 2020